# SDR DALA2020022001264

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 16,945 hours, 6,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Fod
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3839 1R DOOR HARD TO DISARM GIRT BAR. CORRECTIVE ACTION: INSPECTED GIRT BAR BRACKETS & GIRT BAR CLEANED DEBRIS FROM BRACKETS GIRT BAR ARMS & DISARMS NORMALLY. (6309078).
